# SDR SIMA20190907002

- Difficulty date: September 7, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 37,833 hours, 32,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT INOP. C/A-REMOVED AND REPLACED  LEFT OVERWING EMERGENCY LIGHT BULB, IAW AMM 33-50-07.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.
